Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Affine cohomological transforms, perversity, and monodromy


Author: Nicholas M. Katz
Journal: J. Amer. Math. Soc. 6 (1993), 149-222
MSC: Primary 14F20; Secondary 14F32, 14G15
DOI: https://doi.org/10.1090/S0894-0347-1993-1161307-0
MathSciNet review: 1161307
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14F20, 14F32, 14G15

Retrieve articles in all journals with MSC: 14F20, 14F32, 14G15


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1161307-0
Article copyright: © Copyright 1993 American Mathematical Society